Alert archive / Montana / Flood Watches in 2006

Flood Watch 2, NWS Missoula, MT

June 17, 2006Lake County, Lincoln County, Sanders County, Montana

NWS Missoula, MT issued this flood watch at Jun 17, 2006, 2:52 PM MDT for Lake County, Lincoln County, Sanders County, Montana. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jun 17, 2006, 2:52 PM MDT (20:52 UTC)
Expired
Jun 21, 2006, 10:13 AM MDT
In force
4 days
Issued by
NWS Missoula, MT
Flood severity
None

Counties Lake County, MT, Lincoln County, MT, Sanders County, MT

The radar

The Missoula radar (KMSX), 122 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 8.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2006-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2006-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS65 KMSO 172052
FFAMSO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
252 PM MDT SAT JUN 17 2006

MTC047-053-089-181630-
/O.NEW.KMSO.FA.A.0002.060617T2052Z-060619T1200Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE-LINCOLN-SANDERS-
252 PM MDT SAT JUN 17 2006

...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A

* FLOOD WATCH FOR KOOTENAI RIVER BELOW LIBBY DAM IN LINCOLN COUNTY
  AND FOR FLATHEAD RIVER BELOW KERR DAM IN LAKE AND SANDERS
  COUNTIES.

* THROUGH LATE SUNDAY NIGHT

* THE KOOTENAI RIVER BELOW LIBBY DAM IS EXPECTED TO CONTINUE TO
  RISE DUE TO RELEASES FROM LIBBY DAM. LAKE ELEVATION LEVELS HAVE
  RISEN DUE TO HEAVY RAIN THAT OCCURRED OVER THE PAST 72 HOURS.
  CURRENT FLOWS AS OF 2 PM THIS AFTERNOON WERE 55,000 CUBIC FEET
  PER SECOND. 

  THE FLATHEAD RIVER BELOW KERR DAM IS EXPECTED TO
  RISE DUE TO RELEASES FROM KERR DAM. LAKE ELEVATION LEVELS HAVE
  RISEN DUE TO HEAVY RAIN THAT OCCURRED OVER THE PAST 72 HOURS.
  CURRENT FLOWS AS OF 3 PM THIS AFTERNOON WERE 48,000 CUBIC FEET
  PER SECOND.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO
TAKE ACTION SHOULD FLOODING DEVELOP.

$$
7 follow-up statements
000 
WGUS65 KMSO 181422
FFAMSO

FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
822 AM MDT SUN JUN 18 2006

MTC047-053-089-182200-
/O.CON.KMSO.FA.A.0002.000000T0000Z-060619T1200Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE-LINCOLN-SANDERS-
822 AM MDT SUN JUN 18 2006

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING 
  COUNTIES...IN NORTHWEST MONTANA...LAKE...LINCOLN AND SANDERS.

* THROUGH LATE TONIGHT

* THE KOOTENAI RIVER BELOW LIBBY DAM IS EXPECTED TO CONTINUE TO
  RISE DUE TO RELEASES FROM LIBBY DAM. LAKE ELEVATION LEVELS HAVE
  RISEN DUE TO HEAVY RAIN THAT OCCURRED OVER THE PAST 72 HOURS.
  CURRENT FLOWS AS OF 6 AM THIS MORNING WERE 55000 CUBIC FEET PER
  SECOND.

  THE FLATHEAD RIVER BELOW KERR DAM IS EXPECTED TO RISE DUE TO
  RELEASES FROM KERR DAM. LAKE ELEVATION LEVELS HAVE RISEN DUE TO
  HEAVY RAIN THAT OCCURRED OVER THE PAST 72 HOURS. CURRENT FLOWS
  AS OF 8 AM THIS MORNING WERE 48300 CUBIC FEET PER SECOND.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO
TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS65 KMSO 182018
FFAMSO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
218 PM MDT SUN JUN 18 2006

MTC047-053-089-191600-
/O.EXT.KMSO.FA.A.0002.000000T0000Z-060620T1200Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE-LINCOLN-SANDERS-
218 PM MDT SUN JUN 18 2006

...FLOOD WATCH NOW IN EFFECT THROUGH LATE MONDAY NIGHT...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING 
  COUNTIES...IN NORTHWEST MONTANA...LAKE...LINCOLN AND SANDERS.

* THROUGH LATE MONDAY NIGHT

* THE KOOTENAI RIVER BELOW LIBBY DAM IS EXPECTED TO CONTINUE TO
  RISE DUE TO RELEASES FROM LIBBY DAM. LAKE ELEVATION LEVELS HAVE
  RISEN DUE TO HEAVY RAIN THIS PAST WEEK. CURRENT FLOWS AS OF 1 PM
  THIS MORNING WERE 55000 CUBIC FEET PER SECOND.


  THE FLATHEAD RIVER BELOW KERR DAM IS EXPECTED TO RISE DUE TO  
  RELEASES FROM KERR DAM. LAKE ELEVATION LEVELS HAVE RISEN DUE TO
  HEAVY RAIN THAT OCCURRED THIS PAST WEEK. CURRENT FLOWS AS OF 12
  NOON WERE 48000 CUBIC FEET PER SECOND.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO
TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS65 KMSO 191212
FFAMSO

FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
612 AM MDT MON JUN 19 2006

MTC047-053-089-191700-
/O.CON.KMSO.FA.A.0002.000000T0000Z-060620T1200Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE-LINCOLN-SANDERS-
612 AM MDT MON JUN 19 2006

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING 
  COUNTIES...IN NORTHWEST MONTANA...LAKE...LINCOLN AND SANDERS.

* THROUGH LATE TONIGHT

* THE KOOTENAI RIVER BELOW LIBBY DAM IS EXPECTED TO CONTINUE TO
  RISE DUE TO RELEASES FROM LIBBY DAM. LAKE ELEVATION LEVELS HAVE
  RISEN DUE TO HEAVY RAIN THIS PAST WEEK. CURRENT FLOWS AS OF 1 PM
  SUNDAY AFTERNOON WERE 55000 CUBIC FEET PER SECOND.


THE FLATHEAD RIVER BELOW KERR DAM IS EXPECTED TO RISE DUE TO
RELEASES FROM KERR DAM. LAKE ELEVATION LEVELS HAVE RISEN DUE TO
HEAVY RAIN THAT OCCURRED THIS PAST WEEK. CURRENT FLOWS AS OF 12
NOON SUNDAY WERE 48000 CUBIC FEET PER SECOND.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT RELEASE FLOWS.

THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO
TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS65 KMSO 191624
FFAMSO

FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
1024 AM MDT MON JUN 19 2006

MTC047-053-089-200030-
/O.CON.KMSO.FA.A.0002.000000T0000Z-060620T1200Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE-LINCOLN-SANDERS-
1024 AM MDT MON JUN 19 2006

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING 
  COUNTIES...IN NORTHWEST MONTANA...LAKE...LINCOLN AND SANDERS.

* THROUGH EARLY TUESDAY MORNING

* THE KOOTENAI RIVER BELOW LIBBY DAM IS EXPECTED TO CONTINUE TO
  RISE DUE TO RELEASES FROM LIBBY DAM. LAKE ELEVATION LEVELS HAVE
  RISEN DUE TO HEAVY RAIN THIS PAST WEEK. CURRENT FLOW AS OF 6 AM
  MONDAY WAS 54900 CUBIC FEET PER SECOND.

  THE FLATHEAD RIVER BELOW KERR DAM IS EXPECTED TO RISE DUE TO
  RELEASES FROM KERR DAM. LAKE ELEVATION LEVELS HAVE RISEN DUE TO
  HEAVY RAIN THAT OCCURRED THIS PAST WEEK. CURRENT FLOW AS OF 8 AM
  MONDAY WAS 48000 CUBIC FEET PER SECOND.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT RELEASE FLOWS.

THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO
TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS65 KMSO 192023
FFAMSO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
223 PM MDT MON JUN 19 2006

MTC047-053-089-201700-
/O.EXT.KMSO.FA.A.0002.000000T0000Z-060621T1200Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE-LINCOLN-SANDERS-
223 PM MDT MON JUN 19 2006

...FLOOD WATCH NOW IN EFFECT THROUGH LATE TUESDAY NIGHT...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING 
  COUNTIES...IN NORTHWEST MONTANA...LAKE...LINCOLN AND SANDERS.

* THROUGH LATE TUESDAY NIGHT

* THE KOOTENAI RIVER BELOW LIBBY DAM IS EXPECTED TO CONTINUE TO
  RISE DUE TO RELEASES FROM LIBBY DAM. LAKE ELEVATION LEVELS HAVE
  RISEN DUE TO HEAVY RAIN THIS PAST WEEK. CURRENT FLOW AS OF 10 AM
  MONDAY WAS 54800 CUBIC FEET PER SECOND.

  THE FLATHEAD RIVER BELOW KERR DAM IS EXPECTED TO RISE DUE TO  
  RELEASES FROM KERR DAM. LAKE ELEVATION LEVELS HAVE RISEN DUE TO
  HEAVY RAIN THAT OCCURRED THIS PAST WEEK. CURRENT FLOW AS OF 12
  PM NOON MONDAY WAS 47900 CUBIC FEET PER SECOND.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT RELEASE FLOWS.

THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO
TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS65 KMSO 201638
FFAMSO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
1038 AM MDT TUE JUN 20 2006

MTC047-089-201745-
/O.CAN.KMSO.FA.A.0002.000000T0000Z-060621T1200Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE-SANDERS-
1038 AM MDT TUE JUN 20 2006

...FLOOD WATCH IS CANCELLED FOR THE FLATHEAD RIVER BELOW KERR DAM IN LAKE 
COUNTY AND SANDERS COUNTY...

THE FLOOD WATCH FOR THE FLATHEAD RIVER BELOW KERR DAM HAS BEEN
CANCELLED. RIVER LEVELS REMAIN HIGH BUT ARE SLOWLY RECEDING.

$$

MTC053-211800-
/O.EXT.KMSO.FA.A.0002.000000T0000Z-060621T1800Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
1038 AM MDT TUE JUN 20 2006

...FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTHWEST MONTANA...INCLUDING LINCOLN COUNTY...IN
  NORTHWEST MONTANA...

* THROUGH WEDNESDAY MORNING

* HIGH FLOWS ARE EXPECTED TO CONTINUE ON THE KOOTENAI RIVER BELOW
  LIBBY DAM DUE TO RELEASES FROM LIBBY DAM. CURRENT FLOW AS OF 10
  AM MONDAY WAS 55000 CUBIC FEET PER SECOND. THE RIVER LEVEL IS
  EXPECTED TO REMAIN STEADY THROUGH THIS AFTERNOON.


A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT RELEASE FLOWS.

THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO
TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS65 KMSO 211613
FFAMSO

FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
1013 AM MDT WED JUN 21 2006

MTC053-211715-
/O.CAN.KMSO.FA.A.0002.000000T0000Z-060621T1800Z/
/00000.0.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
1013 AM MDT WED JUN 21 2006

...FLOOD WATCH IS CANCELLED FOR THE KOOTENAI RIVER BELOW LIBBY DAM IN LINCOLN COUNTY...

THE FLOOD WATCH FOR A PORTION OF NORTHWEST MONTANA HAS BEEN
CANCELLED. CURRENT FLOW AS OF 10 AM WEDNESDAY WAS 50000 CUBIC FEET
PER SECOND...THE FLOW WILL CONTINUE TO FALL TODAY AND OVER THE
NEXT COUPLE OF DAYS. THE KOOTENAI RIVER WILL REMAIN HIGH BUT THE
POTENTIAL FOR FLOODING HAS DECREASED.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this flood watch went out at Jun 17, 2:39 PM MDT, 13 minutes earlier.

Area forecast discussion, Jun 17, 2:39 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
239 PM MDT SAT JUN 17 2006

.SHORT TERM...A WEAK WEATHER DISTURBANCE IS MAKING ITS WAY ACROSS
NORTHWEST MONTANA THIS AFTERNOON. THIS DISTURBANCE WILL CONTINUE
TO AFFECT THE REGION THROUGH THIS EVENING. NORTHWEST MONTANA WILL
MAINLY SEE CLOUDY CONDITIONS WITH AN ISOLATED MOUNTAIN SHOWER DUE
TO THIS FEATURE. THEN A WEAK RIDGE OF HIGH PRESSURE WILL BUILD
OVER THE REGION LATER TONIGHT THROUGH SUNDAY...AS A TROUGH OF LOW
PRESSURE DIGS OFF THE PACIFIC NORTHWEST COAST. THIS RIDGE WILL
CAUSE A WARMING AND DRYING TREND FOR WESTERN MONTANA AND NORTH
CENTRAL IDAHO. THE INCREASED DAYTIME HEATING ON SUNDAY AFTERNOON
COULD SPARK ENOUGH INSTABILITY FOR ISOLATED SHOWERS AND
THUNDERSTORMS TO DEVELOP. THESE SHOWERS WILL BE HIGH BASE SINCE
THERE IS LIMITED MOISTURE TO WORK WITH. THEN SUNDAY NIGHT ON INTO
MONDAY THE TROUGH OF LOW PRESSURE WILL MAKE ITS WAY INTO WESTERN
MONTANA AND NORTH CENTRAL IDAHO. THIS TROUGH WILL BRING SCATTERED
SHOWERS. THE BEST CHANCE FOR PRECIPITATION WILL BE ON MONDAY
ACROSS SOUTHWEST MONTANA AND LEMHI COUNTY. THIS IS WHERE THE FRONT
IS EXPECTED TO STALL. TEMPERATURES ON MONDAY ARE EXPECTED TO BE
SLIGHTLY COOLER THAN SUNDAY.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...THE PASSAGE OF AN
UPPER LEVEL TROUGH LATE MONDAY WILL SEE SOME CLOUDS AND SHOWERS
LINGER INTO THE EVENING HOURS...THEN IMPROVING CONDITIONS AFTER
DARK. MODELS IN GOOD AGREEMENT DURING THE EXTENDED PERIOD. A
ZONAL FLOW BEING ADVERTISED WITH INCREASING H5 HEIGHTS TUESDAY
THROUGH THURSDAY...THEN MORE SUBSTANTIAL RIDGE BUILDING FRIDAY AND
SATURDAY. AS A RESULT...HAVE LOWERED POPS...DECREASED SKY
COVER...AND WARMED TEMPERATURES A BIT FOR THE LATTER PART OF THE
WEEK AND INTO THE WEEKEND.

&&

.AVIATION...A WEAK WEATHER FEATURE IS CAUSING CLOUDY CONDITIONS
AND ISOLATED SHOWERS ACROSS NORTHWEST MONTANA. THESE SHOWERS ARE
EXPECTED TO LINGER ON THROUGH THE EVENING...THEN DIMINISH AFTER
SUNSET. MOUNTAIN TOPS AND PASSES WILL BE OBSCURED AT TIMES...SEE
APPROPRIATE TAFS AND TWEBS.

&&

.HYDROLOGY...THE STREAMS AND CREEKS OF NORTHWEST MONTANA HAVE
CRESTED OR EXPECTED TO CREST BY THIS EVENING AND THEN CONTINUE TO
RECEDE THROUGH THE NIGHT. A FLOOD WATCH FOR LINCOLN COUNTY HAS
BEEN ISSUED DUE TO THE POTENTIAL OF FLOODING ALONG THE KOOTENAI
RIVER BELOW THE LIBBY DAM. FOR MORE INFORMATION PLEASE REFER TO
THE FLOOD WATCH (GTFFFAMSO) AND RIVER STATEMENT (GTFRVSMSO).

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...FLOOD WATCH FOR THE KOOTENAI RIVER BELOW LIBBY DAM.
  ...FLOOD WATCH FOR THE FLATHEAD RIVER BELOW KERR DAM.
ID...NONE.
&&

SHORT TERM...SMITH
LONG TERM...MSJ
AVIATION...SMITH
Hazardous weather outlook, Jun 17, 2:44 PM MDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
244 PM MDT SAT JUN 17 2006

MTZ001>004-181200-
KOOTENAI/CABINET REGION-WEST GLACIER REGION-
FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION-
244 PM MDT SAT JUN 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH WATER IN RESERVOIRS AS WELL AS RIVER AND STREAMS DUE TO
HEAVY RAIN OVER THE PAST THREE DAYS HAS PROMPTED THE NEED TO
RELEASE EXCESS WATER FROM THE LIBBY DAM IN LINCOLN COUNTY AND THE
KERR DAM IN LAKE COUNTY. THERE IS THE POTENTIAL OF FLOODING ON THE
KOOTENAI AND FLATHEAD RIVERS. SEE GTFFFAMSO AND GTFRVSMSO FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE POTENTIAL OF FLOODING WILL CONTINUE THROUGH THE WEEKEND FOR
THE KOOTENAI AND FLATHEAD RIVERS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:08 PM MDTFlash Flood WarningMSOFlathead6 hr

Nearby

Flood Watches in Montana, 2006Every flood watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.